# SDR DALA2015090905498

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS EXCESSIVE CORROSION ON FLOOR PANEL 160G.  FLOOR PANEL 160G WAS REPLACED IAW SRM 51-10-2, 51-10-4, DWG 9957828, REV AB.
